MathSciNet Relay Station
MathSciNet bibliographic data
MR2487902 32C22 (32E10 32H02)
Forstnerič, Franc; Wold, Erlend Fornæss Bordered Riemann surfaces in $\Bbb C^2$. J. Math. Pures Appl. (9) 91 (2009), no. 1, 100–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement